MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN LNR CONS NEUT +4 36IDX58OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PIN LNR CONS NEUT +4 36IDX58OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Catalog Number 121836658
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Ambulation or Postural Difficulties (2544); Unspecified Musculoskeletal problem (4535); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017 states the patient is having right hip pain with popping and grinding (crepitus) when exercising.Patient was diagnosed with right greater trochanter bursitis and was given a cortisone injection.On (b)(6) 2017, he continues to have mild pain with palpation over the right greater trochanter but only recommended intervention is stretching and ice.On (b)(6) 2018, he continues to have mild pain over the right greater trochanter after extended walking and will continue stretches and ice.On (b)(6) 2021, the patient states he has pain and swelling in his right hip and is treating with ice and tylenol.On (b)(6) 2022, an ultrasound shows a large fluid collection in the area of the trochanteric bursa.Aspiration and possible physical therapy is considered though no notes indicate the aspiration occurred.On (b)(6) 2022, patient undergoes a serious of physical therapy treatments for the ongoing swelling and pain over the right hip.Doi: (b)(6) 2013; dor: unrevised; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PIN LNR CONS NEUT +4 36IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17602608
Report Number1818910-2023-17251
Device Sequence Number6284167
Product Code KWZ
UDI-Device Identifier10603295012139
UDI-Public10603295012139
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K043058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121836658
Device Lot Number114275
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AML LG STATURE 13.5MM; DLT TS CER HD 12/14 36MM +5.0; PINNACLE 100 ACET CUP 58MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite